# SDR ASAA11510768

- Difficulty date: December 7, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 18,599 hours, 5,955 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STAB OUT OF TRIM LIGHT ILLUMINATED IN FLIGHT.  FOLLOWED CHECKLIST AND FOUND AUTOPILOT NOT TRIMMING.  MANUAL TRIMMED REMAINDER OF FLIGHT.  ACCOMPLISHED FIM TASK 22 11 00 810 801, ACCOMPLISHED DFCS BITE PROCEDURES.  ALL FAULTS CLEARED & DFCS BITE TEST PASSED.  DETERMINED STAB OUT OF TRIM & SPEED TRIM LIGHTS CLEARED OUT.  DETERMINED FAULTS TO BE INTERMITTENT PER FIM 22 11 00 810 801.
